Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 348, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 28, 2005, 6:24 PM CDT for Choctaw County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2005, 6:24 PM CDT (23:24 UTC)
- Expired
- Sep 28, 2005, 7:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 162 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 6:35 PM CDT | TSTM WND GST 65 | 1 E Apple, OK | LARGE TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 282324 SVRTSA OKC023-290015- /O.NEW.KTSA.SV.W.0348.050928T2324Z-050929T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 624 PM CDT WED SEP 28 2005 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 715 PM CDT * AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF MESSER... MOVING SOUTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GOODLAND... MESSER...HUGO...SAWYER AND FORT TOWSON. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3416 9517 3420 9569 3393 9556 3395 9515 $$
2 follow-up statements
000 WWUS54 KTSA 282352 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 652 PM CDT WED SEP 28 2005 OKC023-290015- /O.CON.KTSA.SV.W.0348.000000T0000Z-050929T0015Z/ CHOCTAW OK- 652 PM CDT WED SEP 28 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR CHOCTAW COUNTY... AT 649 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF FORT TOWSON... MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT TOWSON... HUSKEY AND SWINK. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3416 9519 3416 9573 3393 9558 3395 9517 $$
000 WWUS54 KTSA 290015 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 715 PM CDT WED SEP 28 2005 OKC023-290025- /O.EXP.KTSA.SV.W.0348.000000T0000Z-050929T0015Z/ CHOCTAW OK- 715 PM CDT WED SEP 28 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY EXPIRES AT 715 PM CDT... THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA AND HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3416 9519 3416 9573 3393 9558 3395 9517 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:47 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Sep 28, 2:47 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 247 PM CDT WED SEP 28 2005 .DISCUSSION... COLD FRONT CURRENTLY PUSHING INTO THE CWA AND IS LOCATED NEAR A BARTLESVILLE TO PAWNEEE LINE. WINDS ARE RATHER GUSTY BEHIND THE FRONT WITH WIND GUSTS OF 30 TO 35 COMMON IN ITS WAKE. SHOWERS AND THUNDERSTORMS ARE ALSO BEGINNING TO DEVELOP AHEAD AND ALONG THE COLD FRONT. WOULD EXPECT FURTHER DEVELOPMENT THIS AFTERNOON AND INTO THE EARLY EVENING HOURS AS THE FRONT SWEEPS THROUGH THE AREA. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE WITH CAPE VALUES IN EXCESS OF 3000 J/KG AHEAD OF THE FRONTAL BOUNDARY ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. LOW LEVEL SHEAR WILL BE ADEQUATE ENOUGH TO SUPPORT SEVERE THUNDERSTORMS AS WELL. THE MAIN CONCERN WILL BE WINDS WITH WIND GUSTS TO 70 MPH POSSIBLE. THIS ACTIVITY IS EXPECTED TO MOVE OUT OF THE FORECAST AREA BY MID-EVENING. SKIES WILL CLEAR AND WINDS WILL LIGHTEN OVERNIGHT WITH TEMPERATURES DROPPING INTO THE 40S AND 50S AS HIGH PRESSURE BUILDS INTO THE AREA. PLEASANT WEATHER IS ON TAP FOR THURSDAY AS HIGH PRESSURE PREVAILS AT THE SURFACE AND SHORTWAVE RIDGING BUILDS ALOFT IN ADVANCE OF AN APPROACHING MID-LEVEL LOW. WILL INCREASE POPS FRIDAY NIGHT THROUGH SATURDAY AS THE MID-LEVEL LOW CURRENTLY OVER UTAH SWEEPS ACROSS THE SOUTHERN PLAINS. DRY WEATHER AND A GRADUAL WARMING TREND WILL PREVAIL SUNDAY THROUGH EARLY NEXT WEEK AS HIGH PRESSURE PREVAILS AT THE SURFACE AND ALOFT. && .PRELIMINARY POINT TEMPS/POPS... TUL 49 74 48 80 / 10 10 10 10 FSM 53 73 47 82 / 40 10 10 10 MLC 53 75 48 83 / 20 10 10 10 BVO 42 73 42 81 / 10 10 10 10 FYV 47 71 41 77 / 30 10 10 10 BYV 46 69 44 78 / 30 10 10 10 MKO 51 73 49 79 / 20 10 10 10 MIO 45 71 46 79 / 10 10 10 10 F10 51 73 49 80 / 10 10 10 10 HHW 59 76 49 84 / 30 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 12 LONG TERM FORECASTER ID= 10
Hazardous weather outlook, Sep 28, 1:00 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT WED SEP 28 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT WED SEP 28 2005
...SEVERE THUNDERSTORMS LIKELY ACROSS PORTIONS OF NORTHWEST
ARKANSAS AND FAR SOUTHEAST OKLAHOMA THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTH OF INTERSTATE 44.
ONSET...AFTER 2 PM CDT.
AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND FAR
SOUTHEAST OKLAHOMA.
SIGNIFICANT WINDS (NON THUNDERSTORM).
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.
DISCUSSION...
A STRONG COLD FRONT WAS MOVING INTO FAR NORTHEAST OKLAHOMA EARLY
THIS AFTERNOON...CURRENTLY NEAR A PONCA CITY...ALTUS LINE. THE
ATMOSPHERE HAS BECOME VERY UNSTABLE SOUTH OF THE FRONT ACROSS
EASTERN OKLAHOMA WITH LIFTED INDICES AROUND -9 DEGREE C. AS
AFTERNOON HEATING CONTINUES...THE CAP ALONG THE FRONTAL BOUNDARY IS
EXPECTED TO ERODE WITH SHOWERS AND THUNDERSTORMS LIKELY DEVELOPING
BY EARLY TO MID AFTERNOON ACROSS PORTIONS OF NORTHEAST
OKLAHOMA...NEAR THE INTERSTATE 44 CORRIDOR.
THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO QUICKLY BECOME
LINEAR ALONG THE FRONTAL BOUNDARY WITH A LINE OF STRONG TO SEVERE
THUNDERSTORMS SPREADING INTO NORTHWEST ARKANSAS AND FAR SOUTHEAST
OKLAHOMA. FORECASTED WIND AND THERMODYNAMIC PROFILES SUGGEST THAT
ANY STORMS THAT DEVELOP WOULD LIKELY BE CAPABLE OF PRODUCING
DAMAGING DOWNBURST WINDS...ESPECIALLY ACROSS NORTHWEST ARKANSAS AND
FAR SOUTHEAST OKLAHOMA. IN ADDITION...A FEW OF THE STRONGER STORMS
COULD INITIALLY PRODUCE LARGE HAIL.
THE SEVERE WEATHER THREAT WILL LIKELY END BY EARLY EVENING AS THE
COLD FRONT SWEEPS SOUTHEAST OF THE AREA. THE COLDEST AIR OF THE
SEASON WILL RUSH IN BEHIND THE FRONT. NORTH WINDS WITH GUSTS TO
35 MILES AN HOUR CAN BE EXPECTED FOR SEVERAL HOURS AFTER THE FRONTAL
PASSAGE. THE GUSTY WINDS WILL ALSO CAUSE AN INCREASED FIRE DANGER
THIS AFTERNOON THROUGH THE EVENING HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON FOR
PORTIONS OF THE AREA...ESPECIALLY ACROSS NORTHWEST ARKANSAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY
AND SATURDAY AS AN UPPER LEVEL LOW APPROACHES THE REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Sep 28, 4:40 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT WED SEP 28 2005
OKZ049-075-282245-
LATIMER OK-PUSHMATAHA OK-
440 PM CDT WED SEP 28 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
LATIMER AND PUSHMATAHA
AT 440 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHEAST OF ALBION TO 7 MILES NORTHWEST
OF STANLEY...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...YANUSH...ANTLERS...CLAYTON...
DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...NASHOBA...
STANLEY...TUSKAHOMA...KIAMICHI...ALBION...KELLOND...EUBANKS...DUNBAR
AND SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.Special weather statement, Sep 28, 4:57 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 457 PM CDT WED SEP 28 2005 OKZ058-062>063-067>068-070>071-282300- CHEROKEE-DELAWARE-MCINTOSH-MAYES-MUSKOGEE-OTTAWA-WAGONER- 457 PM CDT WED SEP 28 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 822 FOR THE FOLLOWING AREAS... IN OKLAHOMA THIS CANCELS 7 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE... MUSKOGEE... IN NORTHEAST OKLAHOMA DELAWARE... MAYES... OTTAWA... WAGONER... IN SOUTHEAST OKLAHOMA MCINTOSH... THIS INCLUDES THE CITIES OF...EUFAULA...JAY...MIAMI...MUSKOGEE... PRYOR...TAHLEQUAH AND WAGONER. ARZ001>002-010>011-019>020-029-OKZ049-053-069-072>076- 290400- BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON- ADAIR-CHOCTAW-HASKELL-LATIMER-LE FLORE-PITTSBURG-PUSHMATAHA- SEQUOYAH- 457 PM CDT WED SEP 28 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 822 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREAS... IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST ARKANSAS BENTON... CARROLL... CRAWFORD... MADISON... WASHINGTON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THIS WATCH INCLUDES 8 COUNTIES IN EAST CENTRAL OKLAHOMA SEQUOYAH... IN NORTHEAST OKLAHOMA ADAIR... IN SOUTHEAST OKLAHOMA CHOCTAW... HASKELL... LATIMER... LE FLORE... PITTSBURG... PUSHMATAHA... THIS INCLUDES THE CITIES OF...ANTLERS...BENTONVILLE... BERRYVILLE...CHARLESTON...CLAYTON...EUREKA SPRINGS... FAYETTEVILLE...FORT SMITH...HUGO...HUNTSVILLE...MCALESTER... OZARK...POTEAU...ROGERS...SALLISAW...SPRINGDALE...STIGLER... STILWELL...VAN BUREN AND WILBURTON.
Special weather statement, Sep 28, 5:23 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT WED SEP 28 2005
OKZ074-282315-
HASKELL OK-
523 PM CDT WED SEP 28 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
HASKELL
AT 523 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF ENTERPRISE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...
LEQUIRE...LEWISVILLE...KINTA...MC CURTAIN...ENTERPRISE AND
WHITEFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Sep 28, 5:25 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT WED SEP 28 2005
ARZ002-011-282330-
CARROLL AR-MADISON AR-
525 PM CDT WED SEP 28 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CARROLL AND MADISON
AT 525 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BERRYVILLE TO 3 MILES WEST
OF HINDSVILLE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HARMONY...WEATHERS...BERRYVILLE...
OSAGE...GREEN FOREST...DRYFORK...METALTON...RUDD...CONNOR...
CARROLLTON...CABANAL...RULE...COIN...HUNTSVILLE...KINGSTON...
HINDSVILLE...FORUM...BEST...MARBLE...ALABAM...CLIFTY AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Sep 28, 6:03 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 603 PM CDT WED SEP 28 2005 ARZ001>002-010-OKZ069-072>073-290015- BENTON-CARROLL-WASHINGTON-ADAIR-PITTSBURG-SEQUOYAH- 603 PM CDT WED SEP 28 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 822 FOR THE FOLLOWING AREAS... IN ARKANSAS THIS CANCELS 3 COUNTIES IN NORTHWEST ARKANSAS BENTON... CARROLL... WASHINGTON... IN OKLAHOMA THIS CANCELS 3 COUNTIES IN EAST CENTRAL OKLAHOMA SEQUOYAH... IN NORTHEAST OKLAHOMA ADAIR... IN SOUTHEAST OKLAHOMA PITTSBURG... THIS INCLUDES THE CITIES OF...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...MCALESTER...ROGERS...SALLISAW... SPRINGDALE AND STILWELL. ARZ011-019>020-029-OKZ049-053-074>076-290400- CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-CHOCTAW-HASKELL-LATIMER- LE FLORE-PUSHMATAHA- 603 PM CDT WED SEP 28 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 822 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREAS... IN ARKANSAS THIS WATCH INCLUDES 4 COUNTIES IN NORTHWEST ARKANSAS CRAWFORD... MADISON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THIS WATCH INCLUDES 5 COUNTIES IN SOUTHEAST OKLAHOMA CHOCTAW... HASKELL... LATIMER... LE FLORE... PUSHMATAHA... THIS INCLUDES THE CITIES OF...ANTLERS...CHARLESTON...CLAYTON... FORT SMITH...HUGO...HUNTSVILLE...OZARK...POTEAU...STIGLER... VAN BUREN AND WILBURTON.
Special weather statement, Sep 28, 6:16 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT WED SEP 28 2005
ARZ029-OKZ076-290015-
LE FLORE OK-SEBASTIAN AR-
616 PM CDT WED SEP 28 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 616 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF POCOLA TO 11 MILES NORTHWEST OF
WISTER...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...CROSSROADS...PATTERSON...POTEAU...
HEAVENER...HOWE...WISTER...SHADY POINT...CAMERON...PANAMA...ROCK
ISLAND...SPIRO...POCOLA...SCULLYVILLE...HARTFORD...HACKETT...
ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...JENSON AND
MANSFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 55 min |
| Sep 28, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 59 min |
| Sep 28, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 40 min |
| Sep 28, 5:15 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 60 min |
| Sep 28, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 53 min |
| Sep 28, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.